# SDR HALA9900108

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Failed
- Location: Seat 1b
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN FLIGHT, DOOR 1L, 2L, 3L, EMERGENCY LIGHTS DIMLY AND INTERMITTENTLY ILLUMINATED.  OCCASSIONALLY BRIGHT.  SEAT LIGHT ON LEFT AND RIGHT SIDE OF LEFT AISLE IN 'A' AND 'B' CABINS ALSO.  REPAIRED EMERGENCY LIGHT WIRE AT SEAT 1B.  OPERATIONAL CHECK OK.  (M)
